Alert archive / Missouri / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 39, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 15, 2026, 1:55 PM CDT for Camden County, Maries County, Miller County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2026, 1:55 PM CDT (18:55 UTC)
- Expired
- Mar 15, 2026, 2:18 PM CDT
- In force
- 23 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Camden County, MO, Maries County, MO, Miller County, MO
The radar
The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -798 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 611 m²/s²
- 0-3 km storm-relative helicity
- 832 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
294
WUUS53 KSGF 151855
SVRSGF
MOC029-125-131-151945-
/O.NEW.KSGF.SV.W.0039.260315T1855Z-260315T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
155 PM CDT Sun Mar 15 2026
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northwestern Maries County in central Missouri...
Miller County in central Missouri...
Eastern Camden County in central Missouri...
* Until 245 PM CDT.
* At 155 PM CDT, a severe thunderstorm was located 8 miles southeast
of Osage Beach, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lake of The Ozarks, Lake of The Ozarks State Park, Eldon, Osage
Beach, Lake Ozark, Iberia, St. Elizabeth, Linn Creek, Tuscumbia,
Eugene, Olean, Bagnell, Brumley, Lakeside, Ulman, Etterville,
Lakeview, Freedom, Kaiser, and Old Linn Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CDT for central and
southwestern Missouri.
&&
LAT...LON 3834 9240 3834 9229 3832 9224 3834 9220
3829 9219 3828 9200 3802 9226 3802 9240
3798 9241 3789 9263 3807 9275 3843 9254
3843 9241
TIME...MOT...LOC 1855Z 233DEG 49KT 3805 9252
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Soria2 follow-up statements
497
WWUS53 KSGF 151906
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
206 PM CDT Sun Mar 15 2026
MOC029-125-131-151945-
/O.CON.KSGF.SV.W.0039.000000T0000Z-260315T1945Z/
Maries MO-Miller MO-Camden MO-
206 PM CDT Sun Mar 15 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHWESTERN MARIES...MILLER AND EAST CENTRAL CAMDEN COUNTIES...
At 206 PM CDT, a severe thunderstorm was located near Iberia, or 15
miles east of Osage Beach, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake of The Ozarks, Lake of The Ozarks State Park, Osage Beach,
Iberia, St. Elizabeth, Linn Creek, Tuscumbia, Eugene, Brumley, Ulman,
Freedom, Kaiser, and Marys Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 9240 3834 9229 3832 9224 3834 9220
3829 9219 3828 9200 3802 9226 3802 9240
3798 9241 3803 9271 3843 9241
TIME...MOT...LOC 1906Z 233DEG 49KT 3815 9236
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Soria170
WWUS53 KSGF 151918
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
218 PM CDT Sun Mar 15 2026
MOC029-125-131-151928-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-260315T1945Z/
Maries MO-Miller MO-Camden MO-
218 PM CDT Sun Mar 15 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARIES...MILLER
AND EAST CENTRAL CAMDEN COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for central
Missouri.
&&
LAT...LON 3834 9240 3834 9229 3832 9224 3834 9220
3829 9219 3828 9200 3802 9226 3802 9240
3798 9241 3803 9271 3843 9241
TIME...MOT...LOC 1916Z 233DEG 49KT 3825 9219
$$
SoriaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 1:49 PM CDT, 6 minutes earlier. Its key messages:
- There is a Slight (2 of 5) to Enhanced (3 of 5) Risk for a few strong to severe thunderstorms this afternoon into the early evening. Primary risks are damaging wind gusts of 60 to 70 mph, and a tornado or two.
- Gusty northwest winds of 40 to 50 mph will occur behind the front this afternoon through tonight. A Wind Advisory is in effect for the entire area.
- Light snow behind the frontal passage this evening, with any accumulating amounts a half inch or less in central Missouri. A few slick spots possible through tonight into the Monday morning commute.
- Below average temperatures with near record lows in the teens will occur on Monday and Tuesday mornings. Temperatures will quickly rebound to above average by the middle to end of next week.
Area forecast discussion, Mar 15, 1:49 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
149 PM CDT Sun Mar 15 2026
.KEY MESSAGES...
- There is a Slight (2 of 5) to Enhanced (3 of 5) Risk for a few
strong to severe thunderstorms this afternoon into the early
evening. Primary risks are damaging wind gusts of 60 to 70
mph, and a tornado or two.
- Gusty northwest winds of 40 to 50 mph will occur behind the
front this afternoon through tonight. A Wind Advisory is in
effect for the entire area.
- Light snow behind the frontal passage this evening, with any
accumulating amounts a half inch or less in central Missouri.
A few slick spots possible through tonight into the Monday
morning commute.
- Below average temperatures with near record lows in the teens
will occur on Monday and Tuesday mornings. Temperatures will
quickly rebound to above average by the middle to end of next
week.
&&
.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 145 PM CDT Sun Mar 15 2026
This Afternoon-Tonight:
Observations capture temperatures in the lower to middle 60s
ahead of a strong cold front. This cold front extends from a low
pressure system that is quickly strengthening in northeast MO.
In the upper-levels, a trough is digging into the Central
Plains, and will eject out into the Middle Mississippi Valley
this afternoon. This is a strong dynamic system. Strong forcing
with the approaching front will aid in the erosion of an
existing cap, as captured in the latest KSGF 17 UTC sounding.
Further analysis of this sounding depicts increasing low-level
moisture, with observed dewpoints in the middle to upper 50s
across southern MO. Expectations remain on track for scattered
showers and thunderstorms to develop along the frontal boundary,
generally along the Highway 65 vicinity. As the front and
associated precipitation shift east of Highway 65, the
environment becomes more favorable for organized convection.
MLCAPE around 500 J/kg nudges into south central MO ahead of the
front, within a highly sheared environment. Expect the strongest
thunderstorms to develop into the Eastern Ozarks, or Highway 63
and east. There will be a narrow window for strong to severe
thunderstorms to occur, generally from now through 6 or 7 pm.
This aligns with the latest SPC Severe Weather Outlooks. A
Slight (2 of 5) Risk extends from Highway 65 to Highway 63
corridor, with an Enhanced (3 of 5) Risk into far south central
MO. The primary threat are damaging wind gusts of 60 to 70 mph
and a few spin up tornadoes. Hail remains less likely given the
lack of favorable mid-level lapse rates in addition to storm
mode being linear in nature compared to single/multi cell
thunderstorms. With regards to the tornado risk, the most
favorable low-level environment will align across south central
into central MO. This is where low- level CAPE increases to
around 100 J/kg in addition to line normal 0-3 km shear around
40 to 45 knots to the east/northeast. This would suggest a
favorable environment for any bowing segments to produce a QLCS
tornado or two. This is especially true for activity as it
begins to exit east of our area and taps into better moisture early
this evening. Continue to follow the forecast for updates on
the mesoscale influences unfold.
In addition to the strong to severe thunderstorm potential, this
system will also feature gusty non-thunderstorm winds. Behind
the frontal passage, northwest winds ramp up to 30 to 40 mph,
with occasional higher gusts approaching 40 to 50 mph. This can
be gleaned from the latest momonteum transfer on model
soundings. For this reason, a Wind Advisory covers the entire
area through tonight.
The other two facets of this system are the light snow chances
and anomalous cold temperatures. The latest CAMs still suggest a
band of light snow, perhaps moderate at times, to sweep through
with wraparound moisture. This band is beginning to come
together as we speak across eastern KS. The latest timing would
suggest between 5 to 9 pm for this light snow to move through,
generally north of Interstate 44. While ground temperatures will
likely result in melting, there is a concern for brief periods
of reduced visibilities with the falling snow. Furthermore, wet
pavement may be at risk for flash freeze as temperatures
continue to plummet behind the frontal passage. While snow
amounts are expected to remain around a half inch or less, a few
slick spots remain plausible given the rapid drop in
temperatures into this evening/tonight. The greatest chances for
a light dusting to a half inch are across central MO and
locations north. Further south of Interstate 44, a light snow
may mix with rain before the arrival of the colder air. This
brings us to the other headline, bitter cold ahead through early
this week. Lows tonight are progged to fall into teens to lower
20s.
Monday:
As we progress into Monday morning, gusty northwest winds will
gradually be on the decrease. However, still looking at wind
gusts around 25 to 35 mph, supporting wind chills around zero.
The area struggles to warm out of the lower/middle 30s on Monday
afternoon. This is 20 to 30 degrees below average for mid-
March. Another very cold night ahead into Tuesday morning, with
lows in the teens once again. Those in the agriculture community
should pay close attention to sensitive crops/early blooming.
Additionally, make sure to not be caught off guard by the brief
return of Winter and take the proper precuations. Potential
record lows may occur over the next 48 hours, check out the
Climate section for additional information.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 145 PM CDT Sun Mar 15 2026
Tuesday-Saturday:
As we progress through mid-week, temperatures will slowly
moderate. Highs Tuesday top out in the 40s to lower 50s (far
southwest MO). Ensembles depict an upper-level ridge begin to
strengthen into mid-week, with increasing heights. This will
support a substantial warming trend by Wednesday and through
the remainder of the week. Highs on Wednesday reach into the
middle to upper 60s, putting us 5 to 10 degrees above average
for mid- March. This will be quiet the contrast to previous
days/nights early week.
NBM interquartile temperature spreads remain 20 to 25 degrees,
though all above normal. For instance highs Thursday through
the weekend are progged to range anywhere from upper 60s/lower
70s (25th percentile) to middle/upper 80s (75th percentile).
For the time being, forecasting highs lean towards the 50th
percentile in the middle to upper 70s, to even lower 80s.
Overnight lows in the upper 40s to lower 50s. This warm weather
will be accompanied by a drier stretch of weather, with no rain
chances through next weekend.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1215 PM CDT Sun Mar 15 2026
A strong system is moving through the area today. Scattered
showers and a few thunderstorms develop along a frontal passage
early this afternoon, as depicted in the TAFs for KBBG and KSGF.
MVFR to IFR flight conditions accompany this activity with
reduced ceilings around 1500 to 3000 feet in addition to
visibilities around 4 to 6 miles at times. A light snow band
then sweeps through on the back side of the front, with lower
confidence on impacts to TAFs at KJLN and KSGF. This activity
will be short-lived over the course of 1 to 3 hours.
South to southwest winds ahead of the front quickly become west
to northwest behind the front. Sustained winds at 15 to 25
knots, with wind gusts approaching 30 to 40 knots. Occasional
higher gusts up to 45 knots may occur this evening. MVFR
ceilings linger into tonight, before gradually improving on
Monday morning as the system departs to the east.
&&
.CLIMATE...
Issued at 145 PM CDT Sun Mar 15 2026
A cold arctic airmass will bring a brief return of winter
temperatures to the Ozarks for Monday (March 16) and
Tuesday (March 17) mornings. For some locations, mornings lows
may fall to near record temperatures with forecast lows in the
middle to upper teens. These temperatures may have impacts on
early blooming vegetation thanks to a warm previous two week
period of temperatures from 5 to 15 degrees above average. Of
the past 13 days, 10 have been warmer than average.
Record Low Temperatures:
March 16:
KSGF: 16/1895
KJLN: 19/1988
KVIH: 14/1900
KUNO: 16/1988
March 17:
KSGF: 13/1900
KJLN: 16/1906
KVIH: 8/1900
KUNO: 18/1958
Record Low Highs:
March 16:
KUNO: 32/1970
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory until 7 AM CDT Monday for KSZ073-097-101.
MO...Wind Advisory until 7 AM CDT Monday for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Perez
CLIMATE...PerezHazardous weather outlook, Mar 15, 3:20 AM CDT, 10 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 320 AM CDT Sun Mar 15 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160830- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 320 AM CDT Sun Mar 15 2026 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Slight tornado risk. Marginal hail risk. Slight thunderstorm wind damage risk. Limited lightning risk. Limited excessive cold risk. Elevated non thunderstorm wind risk. Extreme freeze risk. Limited snow risk. Elevated fire weather risk. DISCUSSION... There is a Slight (2 out of 5) Risk for a few strong to severe thunderstorms on this afternoon into this evening as a quick moving line moves through the area. The primary risk will be damaging winds, with a low risk for a quick spin up across south- central Missouri. Gusty southerly winds ahead of the front on this morning from around 30 to 40 mph will be followed by gusty northerly winds of 40 to 50 mph behind the front into tonight. A Wind Advisory is in effect for the entire area beginning at 10 AM today and going through 7am Monday morning. Light snow will be possible behind the frontal passage this evening, with amounts generally around a half inch or less in central Missouri. A few slick spots possible through tonight into the Monday morning commute. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Lows will drop into the teens Monday and Tuesday mornings with will chill values in the single digits above zero to around zero degrees. Morning lows both mornings may near or break record lows. Those in the agriculture community should pay close attention to sensitive crops/early blooming. Additionally, make sure to not be caught off guard by the brief return of Winter. With the rapid drop in temperatures, hoses still connected to homes may freeze overnight as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Special weather statement, Mar 15, 12:55 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
1255 PM CDT Sun Mar 15 2026
MOZ093-094-102-151830-
Barry MO-Newton MO-Lawrence MO-
1255 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NEWTON...
NORTHWESTERN BARRY AND SOUTHWESTERN LAWRENCE COUNTIES THROUGH 130 PM
CDT...
At 1254 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pierce City, or 7 miles west of Monett, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monett, Pierce City, Purdy, Wheaton, Verona, Butterfield, Fairview,
Pioneer, Freistatt, Wentworth, Mcdowell, and Pleasant Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3675 9407 3675 9416 3700 9410 3707 9377
3674 9371 3671 9407
TIME...MOT...LOC 1754Z 248DEG 25KT 3688 9405
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SoriaSpecial weather statement, Mar 15, 1:07 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
107 PM CDT Sun Mar 15 2026
MOZ079-080-151845-
Dallas MO-Polk MO-
107 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DALLAS AND EAST CENTRAL
POLK COUNTIES THROUGH 145 PM CDT...
At 107 PM CDT, Doppler radar was tracking a strong thunderstorm near
Buffalo, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bennett Spring State Park, Buffalo, Halfway, Bennett Springs,
Louisburg, Windyville, Leadmine, Goodson, Plad, and Pumpkin Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3789 9296 3771 9284 3767 9285 3754 9323
3769 9327
TIME...MOT...LOC 1807Z 231DEG 40KT 3767 9318
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Mar 15, 1:23 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
123 PM CDT Sun Mar 15 2026
MOZ094-102-103-151900-
Barry MO-Lawrence MO-Stone MO-
123 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN STONE...CENTRAL
BARRY AND SOUTHEASTERN LAWRENCE COUNTIES THROUGH 200 PM CDT...
At 123 PM CDT, Doppler radar was tracking a strong thunderstorm near
Purdy, or 7 miles north of Cassville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Aurora, Cassville, Marionville, Crane, Purdy, Exeter, Wheaton,
Verona, Butterfield, Galena, Mccord Bend, Wheelerville, Jenkins,
Wayne, Mcdowell, Pleasant Ridge, Ridgley, Madry, and Elsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3659 9406 3673 9407 3680 9406 3706 9365
3702 9361 3700 9361 3700 9359 3678 9339
TIME...MOT...LOC 1823Z 235DEG 44KT 3678 9389
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Mar 15, 1:50 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Springfield MO
150 PM CDT Sun Mar 15 2026
MOZ057-069-151915-
Camden MO-Miller MO-
150 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MILLER AND CENTRAL
CAMDEN COUNTIES THROUGH 215 PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Camdenton, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake of The Ozarks State Park, Ha Ha Tonka State Park, Lake of The
Ozarks, Osage Beach, Camdenton, Village of Four Seasons, Lake Ozark,
Iberia, Sunrise Beach, Linn Creek, Tuscumbia, Bagnell, Brumley,
Lakeside, Ulman, Green Bay Terrace, Lakeview, Freedom, Kaiser, and
Hurricane Deck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for central and
southwestern Missouri.
&&
LAT...LON 3815 9218 3802 9232 3802 9240 3797 9241
3789 9271 3807 9288 3833 9254
TIME...MOT...LOC 1850Z 236DEG 47KT 3801 9259
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SoriaThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 12:55 PM CDT | Special Weather Statement | SGF | Barry | 35 min |
| Mar 15, 1:07 PM CDT | Special Weather Statement | SGF | Dallas | 38 min |
| Mar 15, 1:20 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 40 min |
| Mar 15, 1:23 PM CDT | Special Weather Statement | SGF | Barry | 37 min |
| Mar 15, 1:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 25 min |
| Mar 15, 2:05 PM CDT | Special Weather Statement | SGF | Stone | 25 min |
| Mar 15, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 32 min |
| Mar 15, 2:16 PM CDT | Special Weather Statement | SGF | Stone | 29 min |
| Mar 15, 2:42 PM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Mar 15, 2:57 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Oregon, Phelps, Pulaski and 3 more | 48 min |
| Mar 15, 3:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Taney | 43 min |
| Mar 15, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 51 min |
| Mar 15, 3:42 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas | 33 min |
| Mar 15, 3:57 PM CDT | Tornado Warning | SGF | Shannon, Texas | 33 min |
| Mar 15, 4:05 PM CDT | Tornado Warning | SGF | Shannon, Texas | 25 min |
| Mar 15, 4:10 PM CDT | Tornado Warning | SGF | Dent, Shannon | 32 min |
| Mar 15, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 52 min |
| Mar 15, 4:52 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 28 min |
| Mar 15, 5:30 PM CDT | Snow Squall Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton | 45 min |
| Mar 15, 6:24 PM CDT | Snow Squall Warning | SGF | Christian, Dade, Dallas, Greene, Laclede, Polk and 1 more | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.